Previous |  Up |  Next


[1] BANACH S.: Theorie des Opérations Linéaires. Warszawa 1932. Zbl 0005.20901
[2] BECK A., WARREN P.: Strong laws of large numbers for weaklу orthogonal sequences of Banach space-valued random variables. Ann. Probabilitу, Vol. 2, 1974, 918-925. MR 0391203
[3] CHUNG K. L.: A Course in Probabilitу Theorу. Second edition, Academic Press, London 1974. MR 0346858
[4] HANŠ O.: Generalized random variables. In: Trans. First Prague Conf. on Information Theorу, Statistics, Decision Functions, and Random Processes, 1957, 61-103. MR 0100906 | Zbl 0089.33901
[5] WANG X. C., RAO M. B.: Convergence in the pth - mean and some weak laws of large numbers for weighted sums of random elements in seрarable normed linear spaces. J. Multivariate Analуsis, Vol. 15, No. V 124-134. MR 0755820
Partner of
EuDML logo